Abdominoplasty: Adderall after tummy tuck surgery

Abdominoplasty: Adderall after tummy tuck surgery

KNolan  |  visitor  |  Texas
  • 1 answers
I am three weeks post tummy tuck surgery. I have one drain tube still in producing 50 to 75 cc per 24 hour period. I would like to know if my prescribed Adderall (pre surgery) would interfere with my healing process or would it make my body to produce more fluid not allowing the removal of my drain? I had stopped taking adderall and ibuprohen two weeks before surgery. Also would adding a tighter spanks garment over the garment my doctor has me wearing, help slow the drainage?
Dr. Boris Henríquez González  |  Basic member  |  Plastic surgery  |  Barranquilla
  • 577 answers
  • 40 Likes
Hi KNolan. The average period to maintain a drainage is about 5 - 7 days maximum, or less than 70 cc of fluid per day. There is no relation between garment and rate of drainage. A long period with the drain tube could predispose this wound to a bacteria contamination. I don't have information about Adderall and its relation with this fluids. But, 3 weeks with drain tube, personally I prefer to take out this device.
KNolan  |  visitor  |  Texas
  • 1 answers
Very interesting! Now I'm really confused. Now realizing Adderall was the least of my concerns. I notice yesterday a slight swelling in my pelvic area, which quickly became more swollen as the day went moving the swelling to right above by tummy incession. Before I knew it my stomach was slightly extended enough to change the shape of "my new naval". This morning I noticed all had gotten a little more bloated and had now appeared to be effecting my upper thigh! They to were swollen. I had a call into my doctor asking about my concerns. She had sent word back that my fluid 55 to 70 cc still too high to remove drain to come in Monday! I wasn't comfortable with that with I all have been reading about infection and fluid build up I insisted I be seen. As I was waiting for doctor to enter room, I remembered that 12 days earlier I had started Chantex to quit smoking , 9 days into it I was conpletly smok free but that's when the swelling started and the side effects included swelling. My doctor did not know what was causing my swelling, and assured me it did not look as though it was infected, come back Monday. I asked if maybe the Chantex old be the reason and if I should stop taking it. She replied if I wanted too but that would concern get if I started to smoke again! I left there still no answer or comfort. I called Pfizer the company that manufactures Chantex and after speaking to two different ladies and my WHOLE story. They tell me it's Friday and after 5 that department was closed for the weekend! I decided on my own to STOP the ChAntex. I started my water pill today hoping it would give me relief. I'm very concerned with it all and lost still wanting Answers! WhAt do you think? Everything externally has appeared to he healing beautifully! Obviousally something is not right!

Reply to KNolan

Dr. med. Petra Berger  |  Basic member  |  Plastic surgery  |  Frankfurt am Main Zurich Palma de Mallorca
  • 1677 answers
  • 271 Likes
dear,

i am afraid that you might not be healing well inside. infection and seroma are very common even after weeks. do you have fever did anybody do a sonogram on you? did anybody take your blood and check infection markers? are you on any antibiotic medication? all these things should have been done for your medical care. its the weekend now please check your temeprature 4 times per day and if it goes up, please contact the next hospital immediately.

kind regards, dr berger

dr petra berger, frankfurt/zürich
www.praxis-berger.com

Reply to Dr. med. Petra Berger

Dr. Boris Henríquez González  |  Basic member  |  Plastic surgery  |  Barranquilla
  • 577 answers
  • 40 Likes
I'm still thinking that 3 or more weeks with drain tubes for tummy tuck, its excessive. If you have any kind of fluid collection inside, like a seroma, the drain not necessarily will resolve it. Smoke can cause an impaired wound healing.
Dr. Julio José Casas Ocando  |  Basic member  |  Plastic surgery  | 
  • 2010 answers
  • 158 Likes
Knolan in my opinion three weeks with a drain is to much after tummy tuck surgery, we usually take it out when it it produce 25 cc in 24 hours. However your doctor knows why she is doing it this way. You should talk with her.
Dr Jerzy M. Chęciński  |  Premium member  |  Plastic surgery  |  Warszawa
  • 2442 answers
  • 243 Likes

Dear,

The postoperative course is affected by several factors, including:
- General health condition
- Individual characteristics of wound healing
- Eating habits
- Drugs, including smoking
- Concomittant diseases
- Prior surgeries
- Medication
- Allergies
- The way of performing and the extent of the procedure, the appropriate
classification for the procedure
- The way of the post-operative treatment.
These are just some of the factors.
Please discuss this with your Surgeon.

Best regards
JERZY CHECINSKI, MD, PLASTIC SURGEON
Dr. Mario Alfonso González Cepeda  |  Basic member  |  Plastic surgery  |  Cancun
  • 1424 answers
  • 157 Likes
knolan

as righ now reading both of your updates i am sure you have to go as soon as possible to meet the surgeon that perform your surgery or go to your cnearest hospital to get medical attention there is bug sing that you may not be healing well inside.

More reviews like this

Abdominoplasty (Tummy Tucks) - Related videos

Specialists near you